# SDR ASOA201908297102

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 1145603
- Aircraft time: 37,734 hours, 29,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN FOR A C-CHECK WHEN INSPECTION FOUND CORROSION AT FRAME 65 AFT SIDE SUPPORT BRACKET  AT STRINGER 16L. MAINTENANCE REMOVED AND REPLACED THE DAMAGED AREA IAW EMB 145 ETD2019-145-114447. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
